Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 4:01 PM CDT for Calhoun County, Cherokee County, Talladega County, Alabama. It was in force for 59 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 4:01 PM CDT (21:01 UTC)
- Expired
- Mar 18, 2013, 5:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:03 PM CDT | TSTM WND DMG | Jacksonville State Univ, AL | THE ROOF OF THE LIBRARY AT JACKSONVILLE STATE WAS PARTIALLY REMOVED. THE TRANSMITTER FOR THE RADIO STATION ON THE ROOF WAS DESTROYED. |
| Mar 18, 4:03 PM CDT | TSTM WND DMG | Talladega, AL | THREE OF FOUR TREES WERE DOWN ON HOUSES AND SEVERAL ROADS BLOCKED. CHERRY STREET...TAYLORS MILL ROAD... MOUNTAIN VIEW ROAD...AND EAST STREET SOUTH WERE ARE BLOCKED OR PARTIALLY BLOCK DUE TO DOWNED TREES. TIME CHANGED BASED ON LEADING EDGE OF VELOCITY ON RADAR. |
| Mar 18, 4:05 PM CDT | TSTM WND DMG | 1 W Grant Town, AL | A ROOF WAS BLOWN OFF A RESIDENCE ON MCELDERRY ROAD AND A TREE FELL ON A HOUSE FACING MITCHELL STREET ADJACENT TO MUNFORD TOWN HALL. |
| Mar 18, 4:05 PM CDT | TSTM WND DMG | Ironaton, AL | TREES AND POWER LINES DOWN HERE AND IN MUNFORD ON PRIEBES ROAD AND GRANT TOWN ROAD. |
| Mar 18, 4:08 PM CDT | TSTM WND DMG | Blanche, AL | TREES DOWN ON HWY 35 NEAR DEKALB COUNTY LINE |
| Mar 18, 4:09 PM CDT | TSTM WND DMG | Jacksonville, AL | ROOF DAMAGE TO CAMPUS INN |
| Mar 18, 4:09 PM CDT | HAIL 0.88 | 3 Nne Jacksonville, AL | |
| Mar 18, 4:11 PM CDT | TSTM WND DMG | Saks, AL | ROOF OF ACKER ELECTRIC CO BUILDING PARTIALLY REMOVED. WINDS ESTIMATED AT 70-80 MPH BY TRAINED NWS SPOTTER. |
| Mar 18, 4:22 PM CDT | HAIL 1 | Piedmont, AL | HAIL UP TO QUARTERS FELL AS WELL AS SEVERAL TREES BLOWN DOWN...BLOCKING MAIN STREET AND HWY 9. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS54 KBMX 182101
SVRBMX
ALC015-019-121-182200-
/O.NEW.KBMX.SV.W.0039.130318T2101Z-130318T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 500 PM CDT
* AT 401 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAND ROCK TO HOKES BLUFF TO ALEXANDRIA TO TALLADEGA
TO CHILDERSBURG...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAKS...WEST END-COBB TOWN...COBB TOWN...CENTRE...SYLACAUGA...LITTLE
RIVER CANYON NATIONAL PRESERVE...FORT MCCLELLAN AND JACKSONVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 165 THROUGH 191...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3453 8552 3397 8540 3387 8564 3381 8559
3363 8565 3350 8590 3329 8598 3330 8612
3310 8618 3310 8648 3319 8650 3330 8636
3339 8638 3354 8619 3369 8621 3377 8605
3384 8607 3392 8597 3394 8574 3423 8585
TIME...MOT...LOC 2101Z 276DEG 57KT 3423 8571 3403 8579
3376 8584 3348 8598 3326 8629
$$
172 follow-up statements
741
WWUS54 KBMX 182116
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON MAR 18 2013
ALC015-019-121-182200-
/O.CON.KBMX.SV.W.0039.000000T0000Z-130318T2200Z/
CALHOUN AL-CHEROKEE AL-TALLADEGA AL-
416 PM CDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TALLADEGA...CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 500 PM CDT...
AT 414 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF FORNEY TO PLEASANT GAP TO HEFLIN TO DELTA TO 9
MILES EAST OF SYCAMORE...MOVING EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN CHEROKEE COUNTY.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 173 THROUGH 191...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3397 8540 3396 8549 3387 8564 3381 8559
3377 8564 3363 8565 3350 8590 3338 8594
3338 8598 3329 8598 3330 8613 3311 8618
3310 8634 3352 8609 3368 8593 3393 8585
3394 8574 3423 8585 3438 8563 3452 8553
TIME...MOT...LOC 2116Z 276DEG 57KT 3418 8542 3398 8550
3371 8556 3344 8570 3322 8602
$$
17914
WWUS54 KBMX 182130
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT MON MAR 18 2013
ALC015-019-121-182139-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-130318T2200Z/
CALHOUN AL-CHEROKEE AL-TALLADEGA AL-
430 PM CDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TALLADEGA...CHEROKEE
AND EASTERN CALHOUN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3397 8540 3396 8549 3387 8564 3381 8559
3377 8564 3363 8565 3350 8590 3338 8594
3338 8598 3329 8598 3330 8613 3311 8618
3310 8634 3352 8609 3368 8593 3393 8585
3394 8574 3423 8585 3438 8563 3452 8553
TIME...MOT...LOC 2129Z 276DEG 57KT 3414 8517 3394 8525
3367 8532 3340 8546 3318 8579
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:29 PM CDT, 32 minutes earlier.
Area forecast discussion, Mar 18, 3:29 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT MON MAR 18 2013 .DISCUSSION... ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH THE EVENING. THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND. /61/ && .AVIATION... 18Z TAF DISCUSSION. THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR THE FIRST 6 TO 8 HOURS. WITH MVFR CIGS BECOMING THINNER AND THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK. THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON. PREVAILING TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH AND EAST THROUGH 00Z. MAY HAVE TO ADJUST A BIT IF THESE SCATTERED STORMS BEGIN POPPING UP AHEAD OF THE LINE. WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS. CLEARING IS LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 42 63 40 60 30 / 100 0 10 10 0 ANNISTON 44 63 41 59 32 / 100 0 10 10 0 BIRMINGHAM 44 64 43 61 32 / 100 0 10 0 0 TUSCALOOSA 45 66 44 63 36 / 70 0 10 0 0 CALERA 46 65 43 62 34 / 100 0 10 10 0 AUBURN 51 67 44 61 35 / 90 0 10 10 0 MONTGOMERY 52 69 46 62 37 / 70 0 10 10 0 TROY 55 70 46 62 37 / 60 0 10 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT MON MAR 18 2013 ALZ011>015-017>050-191815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 108 PM CDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM... FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS DISCOURAGED WITH THIS TYPE OF AIRMASS. THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 27
In the hours before
Local storm report, Mar 18, 3:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG N FULTONDALE 33.62N 86.80W
03/18/2013 JEFFERSON AL AMATEUR RADIO
MULTIPLE TREES DOWN STOUTS ROAD ELKWOOD RD
&&
BAERLocal storm report, Mar 18, 3:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG WALNUT GROVE 34.06N 86.29W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER
ON WALNUT GROVE RD.
&&
BAERLocal storm report, Mar 18, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG WALNUT GROVE 34.06N 86.29W
03/18/2013 ETOWAH AL EMERGENCY MNGR
TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER
ON WALNUT GROVE RD. CORRECTION. WELL HOUSE BLOWN ONTO
TRAILER
&&
BAERLocal storm report, Mar 18, 3:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL ODENVILLE 33.69N 86.40W
03/18/2013 M1.00 INCH ST. CLAIR AL PUBLIC
&&
BAERLocal storm report, Mar 18, 3:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL CLANTON 32.84N 86.63W
03/18/2013 E1.75 INCH CHILTON AL PUBLIC
EXIT 212
&&
BAERLocal storm report, Mar 18, 3:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL CLANTON 32.84N 86.63W
03/18/2013 E1.75 INCH CHILTON AL PUBLIC
EXIT 212 ON I65
&&
BAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:58 AM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Mar 18, 1:06 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Mar 18, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Mar 18, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Mar 18, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Mar 18, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 39 min |
| Mar 18, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens, Winston | 57 min |
| Mar 18, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 62 min |
| Mar 18, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 27 min |
| Mar 18, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 39 min |
| Mar 18, 3:20 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 55 min |
| Mar 18, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 47 min |
| Mar 18, 3:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 56 min |
| Mar 18, 3:38 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Mar 18, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 44 min |
| Mar 18, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 66 min |
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 66 min |
| Mar 18, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 63 min |
| Mar 18, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 31 min |
| Mar 18, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 57 min |
| Mar 18, 4:24 PM CDT | Special Weather Statement | BMX | Russell | 36 min |
| Mar 18, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 55 min |
| Mar 18, 4:43 PM CDT | Special Weather Statement | BMX | Dallas, Marengo, Perry | 62 min |
| Mar 18, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry, Sumter | 56 min |
| Mar 18, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 62 min |
| Mar 18, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 40 min |
| Mar 18, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 57 min |
| Mar 18, 5:30 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 60 min |
| Mar 18, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 58 min |
| Mar 18, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 52 min |
| Mar 18, 6:11 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 49 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 15 min |
| Mar 18, 6:21 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike, Russell | 54 min |
| Mar 18, 6:52 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.